Can mobic cause a foul odor in urine? I also take Cymbalta and Protonix?

Question is Closed Report Mark as Favorite

Answers (1)

30 Sep 2010

You could read the interactions between the meds that you take on: http://www.drugs.com/interactions-check.php?drug_list=949-2273,1549-934,1790-1152

The foul odor could be a minor side effect of mobic, however please do speak to the doc who prescribed the med., if its too bothersome he/she might alter the or change the med. Take care & be welll & safe.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Why can Xerax AC not be used with other antiperspirants/deoderants?

While my sweating has decreased significantly from using this product, I still find myself sweating at times, resulting in a foul body odor (cross ...

1 answer 1 Jul 2010

Can phentermine cause blood in urine and/or a strong foul odor?

I have been on and off phentermine for some time and i always get lower back pain, traces of blood in my urine, and a strong vaginal odor about a ...

2 answers 12 May 2011

Has anyone experienced/noticed any vaginal or urine odor while taking Savella?

I'm not taking any other meds and odor started about 2 weeks after starting Savella.

1 answer 30 Aug 2011

Does your meloxicam have a foul and moldy odor in the bottle?

This is produced in India by UNICHEM and the 'made' in the US.

1 answer 27 Aug 2013

How long does Metronidazole take to cure Trich?

Vaginal discharge and foul odor.

1 answer 7 Nov 2013